# SDR ASAA0410094

- Difficulty date: February 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654655011
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING MAINTENANCE CHECK, FOUND HOLE OVERSIZED AT STATION 787.  REPAIR IAW SRM.  (M)
